It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-20-2004, 09:03 AM   #1
Senior Member
(female)
 
Join Date: Aug 2004
Posts: 248
strong_one HB User
Angry Rebounding from Atenolol

I've read on this board about everyone who abrubtly stops atenolol will have serious side effects. Well, I was taken off Atenolol completely and given Atacand which didn't seem to work. Now I'm on Avalide 300 mg per day 150/mg twice a day.

I am wondering if these side effects of stopping atenolol (50mg) and going on this new one is what is causing all these withdrawls!!!

Just wondering!

Last edited by strong_one; 10-20-2004 at 09:04 AM. Reason: misspelling

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Reducing heart rate with beta blockers in hypertension is it harmful or Atenolol? ACE28 High & Low Blood Pressure 51 03-18-2010 05:03 PM
side Effects of atenolol wear off over a long period of time? Matt321 High & Low Blood Pressure 8 08-22-2008 05:02 AM
How can I tell if my boyfriend is rebounding? magnolia64 Relationship Health 3 02-25-2008 07:49 AM
Stopping Atenolol Solved Problem RCA 7591 Lyme Disease 2 12-12-2007 11:39 AM
Anyone tried rebounding? oholland Fibromyalgia 7 07-11-2005 11:39 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!